On the local uniqueness of the fixed point of the probabilistic q-contraction in fuzzy metric spaces

Olga Hadžić, Endre Pap

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we prove the local uniqueness of the fixed point of the probabilistic q-contraction in fuzzy metric space.

Original languageEnglish
Pages (from-to)3453-3458
Number of pages6
JournalFilomat
Volume31
Issue number11
DOIs
Publication statusPublished - Jan 1 2017

    Fingerprint

Keywords

  • Fixed point
  • Fuzzy metric space
  • Probabilistic q-contraction

ASJC Scopus subject areas

  • Mathematics(all)

Cite this